# SDR AUS20030539

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Faulty
- Location: Apu
- Part time: 3,876 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) APU HAS EXCESSIVE OIL CONSUMPTION. SUSPECT AIR/OIL SEPARATOR.
